Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR cold turkey jammy

Posted by girlie on December 19, 2001, at 14:21:16

In reply to Effexor XR cold turkey, posted by jammy on December 18, 2001, at 21:40:14

I hate to tell you this, but there's a good possibility things are only going to get worse. My GOOD days after trying to stop effexor after weaning down to 37.5 were the first 2 days. After that things got worse each day and, after 5 days, I had my doctor paged and she called in 25mg tablets for me. Going from 150 to 0 can be dangerous. Get in touch with your doctor and WEAN off of it!

girlie

> I've been cold turkey from effexor xr 150mg since yesterday (mainly because I've not been able to get to a doctor, but also because i've been more bloody depressed since i started taking it than i ever felt before!) I know that I shouldn't just stop it but... anyone got any hints as to how long it'll take before the dizziness, tingling and (so much fun!) scary hallucinatory dreams stop? It feels like my brain's trying to swell out of my skull at the moment!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:girlie thread:13781
URL: http://www.dr-bob.org/babble/20011213/msgs/87428.html